Results 1 to 3 of 3
profusely sweating as a side effect
  1. #1
    ihaveADHD! is offline New Member
    Join Date
    Jan 2010
    Posts
    2

    Default profusely sweating as a side effect

    im taking adderall and since its a type of "speed" i was wondering if it causes me to perfusley sweat even if im just laying in bed. i have had botox injections in my armpits to help stop sweating when im inactive. it helps only when i don't take adderall and i need to take it to complete my work. if any one has any info or advice please respond.

  2. #2
    Anonymous Guest

    Default

    i answered on the other place you asked.
    yep adderall (ritalin) is a type of speed. well people take it for the speedy effect. thats why you cant sleep.
    dunno bout the sweating part tho.
    i reckon you should talk to your doctor, maybe they can give you something less stimulating. so to speak.
    normally, people with adhd, dont get that speedy effect, it calms them down.
    so i would talk to your doctor.

  3. #3
    tired2 is offline Advanced Member
    Join Date
    Apr 2009
    Location
    Chicago,Il
    Posts
    1,039

    Default

    Adderall can cause sweating in some.If it continue's to be bothersome I would tell your perscribing physician.Maybe you could try a different ADHD med??
    Pam
    Just to live life free as a bird

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22